# SDR UALA2012051602802

- Difficulty date: May 16, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 90,390 hours, 10,999 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LIGHT BELOW MONITOR AT DOOR 4L IS INTERMITTENT.  SECURED WIRE CONNECTION.  OPS CHECKED NORMAL.
